Ugh, stomach flu on top of everything

Discussion in 'Fibromyalgia Main Forum' started by JewelRA, Jun 6, 2006.

  1. JewelRA

    JewelRA New Member

    Well, now I think I have a stomach bug on top of all my "regular" aches and pains I am dealing with. I have had terrible diarrhea today and can't eat anything. Sorry if that's too much information! LOL. I have taken 2 doses of Pepto and a dose of Immodium AD. With kids, it seems like we get this all the time! Anyone else? Oh, it's miserable.

    I actually *hope* this is a bug, and not the beginning of IBS or a side effect from one of my meds. I thought it might be starting Effexor, but in the literature it says constipation is actually a side effect of it. Definitely have the opposite of that! ;) My dd had a messy, stinky diaper tonight, so that makes me think it is a bug, and this will pass, thank goodness.

    OK, just had to vent. Now I'm back to the bathroom. :p
    [This Message was Edited on 06/06/2006]